# SDR AALA20141019010

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 41,771 hours, 20,289 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SKIN LT LOWER END AT FASTENER HOLE STATION 1425 CRACKED.  INSTALLED FORMED ANGLE REPAIR IAW SRM 55-05-00-001.
